MathSciNet Relay Station
MathSciNet bibliographic data
MR524299 (80b:47011) 47A45
Uchiyama, Mitsuru Double commutants of $C\sb{\cdot 0}$ contractions. II. Proc. Amer. Math. Soc. 74 (1979), no. 2, 271–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement